MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Root with NIBP and Temp; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Masimo - 15750 Alton Pkwy Root with NIBP and Temp; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number 9695
Medical Device Problem Codes Defective Alarm (1014); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.The device powered on and off when connected to ac power.However, the battery led illuminated red, indicating a battery fault.The device would not power on using battery power.The defective battery could not hold a charge, causing the device to power off immediately when disconnected from ac power.The reported issue was confirmed.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
The customer reported that the device is turning on but shuts down after an hour when the ac is unplugged, with no message or alarm provided.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.\ \ health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description

Brand Name
Root with NIBP and Temp
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50877317
Report Number3019388613-2026-00688
Device Sequence Number13067288
Product Code MWI
UDI-Device Identifier00843997011907
UDI-Public(01)00843997011907(11)191220
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown